# SDR SWIA201439676

- Difficulty date: October 9, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 28,984 hours, 17,354 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MLG DOOR SEAL HOLES ELONGATED.   C-CHECK, REPAIRED IAW EA.
